Aspartamane poisoning?

This comes from a long article John read today. He’s going to stop the diet coke and Nutra- Sweet and see how it goes. If you’d like a copy of the article, let us know.
“This also applies to cases of tinnitus and fibromyalgia. During a lecture, I said, ‘If you are using ASPARTAME (Nutra Sweet, Equal, Spoonful, etc) and you suffer from fibromyalgia symptoms, spasms, shooting, pains, numbness in your legs,
Cramps,
Vertigo,
Dizziness,
Headaches,
Tinnitus,
Joint pain,
Unexplainable depression, anxiety attacks, slurred speech, blurred vision, or memory loss you probably have ASPARTAME poisoning!’ People were jumping up during the lecture saying,’I have some of these symptoms. Is it reversible?'”

Watch this space!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s